PANADOL ACTIFAST

Sale price Price GH₵34.00 Regular price Unit price  per 

Shipping calculated at checkout.

Panadol ActiFast tablets have been specially formulated for the paracetamol to be absorbed up to twice as fast as standard paracetamol tablets.

When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever.

Active Ingredient:

Paracetamol 500mg

Other Ingredients:

Sodium bicarbonate

Starch, pre-gelatinised

Povidone

Maize starch

Microcrystalline cellulose

Magnesium stearate

Sodium starch glycolate

Colloidal anhydrous silica

Carnauba wax

Titanium dioxide (E171)

Polydextrose

Hypromellose

Glycerol triacetate

Polyethylene glycol